# SDR AALA202510029881

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,850 hours, 20,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT INOPERATIVE BEHIND LEFT AFT OVERWING EMERGENCYEXIT. CHECKED LIGHT TERMINALS FOR VOLTAGE PER WDM 33-51-13, NO VOLTAGE PRESENT. REMOVED AND REPLACED POWER SUPPLY (M1670). PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
